Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 97, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2018, 6:27 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 78 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 6:27 PM EDT (22:27 UTC)
- Expired
- Jun 25, 2018, 7:45 PM EDT
- In force
- 78 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC
The radar
The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:55 PM EDT | TSTM WND DMG | 3 Wnw Lewisville, NC | ONE TREE WAS REPORTED DOWN ON CONRAD ROAD NEAR SHALLOWFORD ROAD. |
| Jun 25, 7:04 PM EDT | TSTM WND DMG | 1 Wsw Clemmons, NC | ONE LARGE TREE WAS REPORTED DOWN ON MEETING HOUSE LANE, NEAR CLEMMONS ROAD. |
| Jun 25, 7:10 PM EDT | TSTM WND DMG | Lexington, NC | OFFICIALS HAVE RECEIVED SEVERAL REPORTS OF TREES BLOWN DOWN INTO RESIDENCES ACROSS THE COUNTY. |
| Jun 25, 7:15 PM EDT | TSTM WND DMG | 1 Nne Lexington, NC | ONE TREE FELL ON A HOUSE IN LEXINGTON. |
| Jun 25, 7:34 PM EDT | TSTM WND DMG | Denton, NC | ONE TREE FELL ON A HOUSE IN DENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
399
WUUS52 KRAH 252227
SVRRAH
NCC057-067-252345-
/O.NEW.KRAH.SV.W.0097.180625T2227Z-180625T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
627 PM EDT MON JUN 25 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Forsyth County in central North Carolina...
Davidson County in central North Carolina...
* Until 745 PM EDT
* At 623 PM EDT, a line of severe thunderstorms was approaching the
Triad from the west. The line will be moving into Forsyth and
Davidson Counties between 630 and 645 PM.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to crops and trees.
* Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Huntsville, Linwood, Lewisville and Walkertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed.
Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
LAT...LON 3611 8050 3614 8044 3626 8045 3626 8004
3551 8007 3550 8017 3558 8021 3568 8033
3572 8033 3573 8044 3579 8048 3584 8048
3583 8046 3584 8039 3588 8042 3589 8037
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2223Z 268DEG 20KT 3621 8066
HAIL...1.25IN
WIND...60MPH
$$
PWB3 follow-up statements
389
WWUS52 KRAH 252258
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
658 PM EDT MON JUN 25 2018
NCC057-067-252345-
/O.CON.KRAH.SV.W.0097.000000T0000Z-180625T2345Z/
Forsyth NC-Davidson NC-
658 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR FORSYTH AND DAVIDSON COUNTIES...
At 655 PM EDT, a line of severe thunderstorms were located along the
Yadkin River, moving southeast 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to crops and trees.
Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Bermuda Run, Huntsville, Linwood, Lewisville and Walkertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a sturdy structure until the storm has passed.
If you can hear thunder, you are close enough to be struck by
lightning. Move to safe shelter now! Do not be caught on the water
in a thunderstorm.
&&
LAT...LON 3610 8051 3626 8021 3626 8004 3551 8007
3550 8017 3558 8021 3568 8033 3572 8033
3573 8044 3579 8048 3584 8048 3583 8046
3584 8039 3588 8042 3589 8037 3601 8042
3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2255Z 323DEG 33KT 3578 8037
HAIL...<.75IN
WIND...60MPH
$$
Badgett269
WWUS52 KRAH 252322
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
722 PM EDT MON JUN 25 2018
NCC057-067-252345-
/O.CON.KRAH.SV.W.0097.000000T0000Z-180625T2345Z/
Forsyth NC-Davidson NC-
722 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN FORSYTH AND DAVIDSON COUNTIES...
At 720 PM EDT, a line of severe thunderstorms extended from High
Rock Lake to Lexington to 10 miles southeast of Winston-Salem,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and crops.
Locations impacted include...
Lexington, Thomasville, Kernersville, Linwood, Denton, Gordontown
and Newsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows.
&&
LAT...LON 3606 8050 3607 8020 3617 8004 3551 8007
3550 8017 3558 8021 3568 8033 3572 8033
3573 8044 3579 8048 3584 8048 3583 8046
3584 8039 3588 8042 3589 8037 3601 8042
3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2320Z 268DEG 20KT 3578 8020
HAIL...<.75IN
WIND...60MPH
$$
PWB863
WWUS52 KRAH 252348
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
748 PM EDT MON JUN 25 2018
NCC057-067-252358-
/O.EXP.KRAH.SV.W.0097.000000T0000Z-180625T2345Z/
Forsyth NC-Davidson NC-
748 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORSYTH AND DAVIDSON
COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3606 8050 3607 8020 3617 8004 3551 8007
3550 8017 3558 8021 3568 8033 3572 8033
3573 8044 3579 8048 3584 8048 3583 8046
3584 8039 3588 8042 3589 8037 3601 8042
3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2348Z 268DEG 20KT 3579 8001
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:00 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 25, 3:00 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 300 PM EDT Mon Jun 25 2018 .SYNOPSIS... A surface boundary will drift south overnight and stall across northern South Carolina on Tuesday. The front will linger across the Carolinas into Wednesday before beginning to dissipate as another cold front approaches from the northwest on Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 300 PM Monday... Radar and satellite imagery highlight the first of a few mid level perturbations expected to cross central NC during the next 18-24 hours. This initial disturbance currently passing just north of the VA/NC border, north of Raleigh, and triggering isolated convection within the deck of mid level clouds over the northern Piedmont and northern Coastal Plain. This feature will continue to skirt to our north-northeast through late afternoon, triggering additional showers and storms, primarily north-northeast of Raleigh. While bulk shear is decent over this region (~30kts), instability weak at best and not projected to become anymore unstable. The next perturbation currently initiating/sustaining bands of convection across eastern TN, moving into the higher terrain of western NC. As this upper level support gets closer to the Foothills and western Piedmont of NC, should see additional t-storms develop in vicinity of the Yadkin/Pee Dee River by 20Z. At the same time, shear will be increasing over this region, helping to organize the convection into broken bands. Where the bands bow out is where the probability of locally damaging winds will be greatest. Still appears that the best instability will reside in vicinity of the SC/NC border. Latest meso analysis has low level lapse rates in excess of 8 deg C, thanks to temperatures in the low-mid 90s and dewpoints in the mid-upper 60s, plus forecast soundings depict deep inverted V signatures in this region. Additionally, DCAPE of 1000 J/kg expected to cover this region into the evening. Thus, still expect a significant wind threat for our southern counties as these storms move east-southeast across this region, primarily between 6 PM and 10 PM. The storms that possess sustained updrafts with mid level rotation will also have the greatest threat to produce hail to the size of quarter or ping pong balls, though this occurrence should be rare. Earlier indications of storms moving repeatedly across the same location are weaker compared to 12-24 hours ago. Thus, the threat for localized flooding has diminished for the time being. It appears that convection will diminish in coverage and intensity after 03Z, with just isolated-scattered showers and isolated storms possible through the overnight. A low level east-northeast wind will usher a slightly cooler, though not necessarily a less humid, air mass into our region overnight. Min temps by early Tuesday should vary from the upper 60s to the lower 70s. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 240 PM Monday... Difficult forecast with the dependent evolution of multiple features likely to drive the sensible weather on Tuesday and Tuesday night. The upper air pattern will feature a ridge aloft centered over the Gulf of Mexico with a weak northwest flow aloft. Multiple convectively enhanced perturbations in the flow aloft will transition across and toward central NC during the period. In addition, a surface boundary noting a notable drop in dew points will be positioned across northern SC at the start of the period. It appears the front should be established south of the RAH CWA on Tuesday morning although its exact location will be dependent on how the convection tonight evolves and the impact of a convectively induced cold pool. NWP guidance is stubborn with a northward retreat of the boundary during the day. The result should be a cooler and more stable air mass across central NC with a rather moist profile. With the addition of a couple of disturbances in the flow aloft, expect some scattered showers in the morning, mainly across the north that slide east and northeast across the western and northern Piedmont northeast toward the northern Coastal Plain. A midday lull appears likely followed by an increase in showers and storms during the afternoon and evening. The air mass on Tuesday afternoon is likely to be weakly unstable, potentially moderately, near the SC border. Still, several CAMs signal that convection in the central Plains will generate an MCV that will rapidly move east, and support a band of showers and storms that sweeps east across central NC between late afternoon and mid evening. Rain chances decrease significantly overnight. With clouds and a cooler airmass, temperatures on Tuesday will range in the 70s for most of the day with highs in the 79 to 86 range. Lows on Tuesday night will range in the upper 60s to lower 70s. -Blaes && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 155 PM Monday... The upper pattern will be shifting in the mid week as a final short wave moves east across the Great Lakes and its associated weakening surface front moves slowly southeast and across the area Wednesday into Wednesday night. A residual CAD airmass will be in place, with cloudiness hindering the morning temperature rise, but erosion will be quick as southwest flow deepens and strengthens ahead of the front. Expect highs to reach 85 northwest to around 90 across the south with 30-40 PoPs at this point, which could be on the low side. The upper trof axis will be slow to move off the coast Thursday and will maintain chance PoPs tied to the diurnal cycle in the coastal Plain. Highs will be on the uptick with increased sun and warm air advection...mostly lower 90s. Late week through early next week will be dominated by strong high pressure aloft building over the Mid Atlantic region, with weak surface ridging down the coast. This will provide us with dry and hot weather through the period, but the stacked ridging will not be in a favored position to produce excessively hot temperatures as low level flow will be predominantly northeasterly. The subsident atmosphere will be unfavorable for convection, but the flow will enhance inland progression of the sea breeze each day, so widely scattered late day storms will be possible in the Coastal Plain/Sandhills. Highs Friday through Monday will top out in the mid 90s after morning mins in the low to mid 70s. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 205 PM Monday... Current VFR conditions at 18Z across central NC will deteriorate from the west later this afternoon and tonight as clusters of showers and thunderstorms cross the region. The bulk of the showers and storms will occur between 20Z through 03Z. The stronger/severe storms will be accompanied by very heavy rain producing brief instances of IFR visibility and wind gusts 40-55kts, and possibly some hail. While the threat for strong/severe convection will dwindle after 02Z, areas of showers will persist through the night and into early Tuesday. In addition, ceilings will lower into the LIFR/IFR categories after midnight, and persist into Tuesday morning. Slow improvement in the ceilings is anticipated for Tuesday afternoon through Wednesday morning. Convection should be less numerous from mid week and beyond as an area of high pressure strengthens just north of our region. The presence of this system should inhibit afternoon convective development, especially across the northern counties, with isolated- scattered convection possible late in the day-early evening across the far south-southeast. Otherwise VFR parameters anticipated for the remainder of the week and into the weekend. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...BLAES NEAR TERM...WSS SHORT TERM...BLAES LONG TERM...MLM AVIATION...WSS
Hazardous weather outlook, Jun 25, 3:44 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 344 PM EDT Mon Jun 25 2018 NCZ038-039-073>077-083>086-088-089-260930- Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 344 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices 100 to 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through 10 PM EDT. NCZ007>011-026>028-260930- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices around 100 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-040>043-078-260930- Forsyth-Guilford-Alamance-Orange-Durham-Chatham-Wake-Johnston-Wilson- Wayne- 344 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are likely through early this evening. The main severe weather hazard will be damaging straight line winds. The threat for severe weather appears greatest between 4 PM and 10 PM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Hot and humid conditions are anticipated for the later half of the week into the weekend. Heat indices between 100 and 105 degrees are expected during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 10 PM.
In the hours before
Special weather statement, Jun 25, 4:32 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Raleigh NC 432 PM EDT MON JUN 25 2018 NCZ075-084>086-252100- Scotland-Richmond-Hoke-Moore- 432 PM EDT MON JUN 25 2018 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF northeastern Scotland...northeastern Richmond...northwestern Hoke and south central Moore Counties Until 500 PM EDT... At 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR Hoffman...or 9 miles south of Southern Pines...MOVING east AT 15 MPH. Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... Southern Pines...Pinehurst...Hamlet...Aberdeen...Hoffman... Pinebluff...Sandhills Game Land...Bowmore...Ashley Heights and Camp Mackall. MOVE INDOORS NOW! THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3491 7970 3510 7975 3520 7933 3494 7924 TIME...MOT...LOC 2031Z 268DEG 11KT 3505 7945 NP
Local storm report, Jun 25, 4:53 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
453 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL FAYETTEVILLE 35.07N 78.89W
06/25/2018 E1.50 INCH CUMBERLAND NC BROADCAST MEDIA
MEDIA REPORT OF PING PONG SIZE HAIL IN
DOWNTOWN FAYETTEVILLE.
&&
NPLocal storm report, Jun 25, 4:54 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 N HOPE MILLS 35.03N 78.94W
06/25/2018 E0.75 INCH CUMBERLAND NC TRAINED SPOTTER
DIME TO PENNY SIZE HAIL.
&&Special weather statement, Jun 25, 5:06 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
506 PM EDT MON JUN 25 2018
NCZ075-084>086-088-252130-
Scotland-Richmond-Hoke-Moore-Cumberland-
506 PM EDT MON JUN 25 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF Scotland...
southeastern Richmond...Hoke...south central Moore and west central
Cumberland Counties Until 530 PM EDT...
At 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS along a line extending from 6 miles
southeast of Aberdeen to 7 miles north of Laurinburg...AND MOVING
east AT 25 MPH.
Hail up to the size of dimes AND Wind gusts up to 40 mph WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
Laurinburg...Raeford...Fort Bragg...Aberdeen...Maxton...Pinebluff...
Wagram...East Laurinburg...Laurel Hill and Ashley Heights.
SEEK SHELTER INDOORS NOW! THESE STORMS MAY INTENSIFY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3484 7966 3515 7944 3511 7899 3483 7927
3483 7935 3482 7936 3477 7933 3470 7940
TIME...MOT...LOC 2105Z 265DEG 20KT 3507 7934 3487 7950
NPSpecial weather statement, Jun 25, 5:45 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
545 PM EDT MON JUN 25 2018
NCZ021>023-038>040-252315-
Guilford NC-Chatham NC-Alamance NC-Forsyth NC-Randolph NC-
Davidson NC-
545 PM EDT MON JUN 25 2018
...STRONG TO SEVERE THUNDERSTORMS APPROACHING THE TRIAD FROM THE
WEST AND NORTHWEST SHORTLY...
At 541 PM EDT, Doppler radar was tracking a line strong
thunderstorms over Surry and Wilkes Counties that will be rapidly
moving into the Winston-Salem and Lexington areas between 600 PM and
630 PM. These storms may become severe, with damaging winds,
frequent lightning, and large hail.
Locations impacted include...
Winston-Salem, High Point, Asheboro, Lexington, Randleman,
Thomasville, Kernersville and Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3611 8050 3614 8044 3626 8045 3625 7952
3551 7953 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3583 8049 3584 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3608 8052
TIME...MOT...LOC 2141Z 240DEG 49KT 3619 8028
BADGETTLocal storm report, Jun 25, 5:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
553 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 WSW FAYETTEVILLE 35.06N 78.92W
06/25/2018 CUMBERLAND NC 911 CALL CENTER
ONE TREE WAS REPORTED DOWN ON MORGANTON
ROAD.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:26 PM EDT | Special Weather Statement | RAH | Chatham | 49 min |
| Jun 24, 8:45 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| Jun 24, 8:47 PM EDT | Special Weather Statement | RAH | Wilson | 43 min |
| Jun 24, 8:52 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 68 min |
| Jun 24, 8:55 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 27 min |
| Jun 24, 10:10 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 39 min |
| Jun 25, 3:26 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 64 min |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 30 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Jun 25, 4:23 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 52 min |
| Jun 25, 4:32 PM EDT | Special Weather Statement | RAH | Hoke | 28 min |
| Jun 25, 4:44 PM EDT | Areal Flood Advisory | RAH | Cumberland | 92 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 24 min |
| Jun 25, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 49 min |
| Jun 25, 5:17 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 43 min |
| Jun 25, 5:45 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 90 min |
| Jun 25, 7:03 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond, Stanly | 72 min |
| Jun 25, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Montgomery, Randolph, Stanly | 73 min |
| Jun 25, 7:21 PM EDT | Special Weather Statement | RAH | Scotland | 24 min |
| Jun 25, 7:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 79 min |
| Jun 25, 7:48 PM EDT | Special Weather Statement | RAH | Scotland | 27 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.